# SDR WX0A2021112273881

- Difficulty date: November 23, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: .0
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 47,948 hours, 32,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF: NRI 6-5 - R/H WING TOP SKIN PANEL 2, OVERHANG LOWER SURFACE, FALSE REAR SPAR AREA, AT RIB 8, SKIN WITH CORROSION. / REPAIRED RH WING TOP SKIN PANEL 2, OVERHANG AREA LOWER SURFACE FALSE REAR SPAR, IJR-RIB T/E, WX.4392, DUE TO CORROSION IAW COOPESA EO N.COO-EO-2021-14279 REV.01 ORIGINAL DATE 11-10-2021. "
